Facebook Pixel

Took morning after pill sept.14. Period was due oct.3. Still no period but cramping like it wants to come down. Please help!

By October 9, 2009 - 5:29am
Rate This

Add a Comment3 Comments

Yep, it does vary! No problem, please keep us posted.

October 9, 2009 - 5:52am


Did you take the pill within the 72 hr period?

One of the side effects of Plan B is a change in your period so I am not surprised that your period is late. You are having some signs of an oncoming period so give it a few days and if it doesn't come consider taking a pregnancy test.

Good Luck!

October 9, 2009 - 5:33am
(reply to Rosa Cabrera RN)

I took it within 72 hrs. I've read on other blogs that it can throw your cycle off alot. Some females said they were a month late and some were 3 wks late but then some got it right after they took the pill. So I guess it varies. I do feel cramping as if it wants to come down. I hope so! Thanks for the help!

October 9, 2009 - 5:50am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!